Hi, I started New oral treatment Tecfredera after coming off of Rebif on the guidance from both my Neurologist & 'S Nurse.
My treatment commenced 3 months ago, I had flushing on the st day and a feeling on being warmer. On the 3rd day I had loss of appetite and very loose bowels, this along with a general feeling warm continued for around 2 weeks. My bowel habits returned to normal, but for the next 4weeks I continued to feel warm, had occasional flushing & survived on porridge. My appetite slowly returned, but I could not face anything that was sweet and continued to fell warmer with occasional flushing.
I visited my MS Nurse 2weeks ago, we went through my symptoms, of which she stated where what most people were feeding back.
I became unwell last Saturday, with terrible pain in my upper abdominal area, my Husband arranged for a house-call from my GP, last Monday. GP gave me an anti-spasmodic injection. The injection never eased the pain and I was sick (white throffy) on Monday night twice. GP was called for on Tuesday as my pain had got worse and I was sick again. GP stated the injection would have made a difference if I had colic and admitted me to hospital for suspected gallbladder issues.
I was discharged from hospital yesterday Saturday, I was initially put onto an omeprizol drip, even though I have taken an omeprizol tablet for a number of years to combat any stomach issues due to the amount of tablets I was on for MS symptoms. I was also prescribed pain killers and buscapan. After the following tests: x-rays, ultrasound, scope and biopsy of the stomach and a CT scan. I was diagnosed with having severe inflation of my stomach lining, hospital consultant thoughts are that it is through either volume of meds or from tecfridera as I only started 3months ago. Long-term prognosis is that I will have to take more medication. to manage & protect stomach.
I would like to know if anyone has had similar symptoms after taking tecfridera.